# SDR SWIA200110296

- Difficulty date: October 4, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,411 hours, 26,606 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 5301
- Part serial: 372
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRIM TAB ACTUATOR, ROD ATTACH FITTING SLOPPY/WORN AS MARKED.  REMOVED AND REPLACED AILERON TRIM TAB ACTUATOR WITH SERVICEABLE ACTUATOR IAW EMB120 MM 27-11-00.
